Cinchophen Poisoning.. Ann Intern Med. 1931;5:76. doi: 10.7326/0003-4819-5-1-76_1
Download citation file:
Published: Ann Intern Med. 1931;5(1):76.
This content is PDF only. Please click on the PDF icon to access.
When rapid cinchophen poisoning was induced in dogs by the administration of 27 times the human therapeutic dose, the animals refused to eat after from two to ten doses had been administered and died in from 9 to 20 days. The blood urea nitrogen first showed a marked rise, followed by a depression before death. The bromsulphalein test showed increased retention of the dye when the urea nitrogen decreased. In certain of the animals acute gastric ulcers were found at autopsy and all exhibited varying degrees of liver damage, from small areas of coagulation necrosis just beneath the capsule to
Learn more about subscription options.
Register Now for a free account.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only